Advanced search
Start date
Betweenand

Valentin Raphael Henri Ferenczi

CV Lattes GoogleMyCitations ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: França

Graduated from Ecole Polytechnique (1992), Paris, France, especialization in mathematics and economics, master's degree in Modelisation and mathematical methods in Economics from Université Paris 1 (Panthéon-Sorbonne) (1993), Phd in Functional Analysis from Université Paris 1 (Panthéon-Sorbonne) (1995), and Habilitation in Mathematics from University of Paris 6 (Pierre et Marie Curie) (2009). He was Maître de Conférences in University of Paris 6 (Pierre et Marie Curie), 1996-2008. Since 2008, he is full professor at Universidade de São Paulo, where he is responsible for the Fapesp Thematic Project "Geometry of Banach spaces", was responsible for the USP-Cofecub Project with the same name, coorganizer of the Conferences "Brazilian Workshop in Geometry of Banach Spaces" in 2014 and 2018, and coorganizer of the Seminar of Functional Analysis and Descriptive Set Theory. Honorary Mention in the PhD Capes Prize 2019, as adviser of Willian Corrêa. He has experience in Mathematics, focusing on Functional Analysis and Descriptive Set Theory, acting in the isomorphic classification of Banach spaces on the following subjects: descriptive set theory methods, Ramsey theory, isometry groups and renormings, complex structures, interpolation and twisted sums. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated April 10, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (23)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications23
Citations29
Cit./Article1.3
Data from Web of Science

BRECH, C.; FERENCZI, V; TCACIUC, A.. ISOMETRIES OF COMBINATORIAL BANACH SPACES. Proceedings of the American Mathematical Society, v. 148, n. 11, p. 4845-4854, . Web of Science Citations: 0. (16/25574-8)

ANTUNES, LEANDRO; FERENCZI, VALENTIN; GRIVAUX, SOPHIE; ROSENDAL, CHRISTIAN. LIGHT GROUPS OF ISOMORPHISMS OF BANACH SPACES AND INVARIANT LUR RENORMINGS. PACIFIC JOURNAL OF MATHEMATICS, v. 301, n. 1, p. 31-54, . Web of Science Citations: 0. (16/25574-8, 13/11390-4)

CANDIDO, LEANDRO. On Banach spaces of the form C-0(alpha x L) with few operators. Banach Journal of Mathematical Analysis, v. 15, n. 2, . Web of Science Citations: 0. (16/25574-8)

DOS SANTOS FAJARDO, ROGERIO AUGUSTO; GOMEZ, ALIRIO GOMEZ; PELLEGRINI, LEONARDO. Decompositions of Banach spaces C(K) with few operators. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 13, n. 1, p. 305-319, . Web of Science Citations: 0. (16/25574-8)

VILLA BARBEIRO, ANDRE SANTOLERI; DOS SANTOS FAJARDO, ROGERIO AUGUSTO. Non homeomorphic hereditarily weakly Koszmider spaces. Topology and its Applications, v. 265, . Web of Science Citations: 0. (18/10254-3, 16/25574-8)

CASTILLO, JESUS M. F.; CUELLAR, WILSON; FERENCZI, VALENTIN; MORENO, YOLANDA. COMPLEX STRUCTURES ON TWISTED HILBERT SPACES. Israel Journal of Mathematics, v. 222, n. 2, p. 787-814, . Web of Science Citations: 1. (10/17512-6, 15/17216-1, 14/25900-7, 13/11390-4)

ANISCA, RAZVAN; FERENCZI, VALENTIN; MORENO, YOLANDA. On the classification of positions and complex structures in Banach spaces. JOURNAL OF FUNCTIONAL ANALYSIS, v. 272, n. 9, p. 3845-3868, . Web of Science Citations: 1. (15/17216-1, 13/11390-4)

BARTOSOVA, DANA; LOPEZ-ABAD, JORDI; LUPINI, MARTINO; MBOMBO, BRICE. The Ramsey property for Banach spaces and Choquet simplices, and applications. COMPTES RENDUS MATHEMATIQUE, v. 355, n. 12, p. 1242-1246, . Web of Science Citations: 0. (12/20084-1, 13/24827-1, 13/14458-9)

FERENCZI, V.; SCHLUMPRECHT, TH.. Subsequential minimality in Gowers and Maurey spaces. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v. 106, n. 1, p. 163-202, . Web of Science Citations: 4. (10/17493-1)

CUELLAR CARRERA, W.. Complex Structures on Banach spaces with a subsymmetric basis. Journal of Mathematical Analysis and Applications, v. 440, n. 2, p. 624-635, . Web of Science Citations: 2. (10/17512-6)

CARRERA, W. CUELLAR. A Banach space with a countable infinite number of complex structures. JOURNAL OF FUNCTIONAL ANALYSIS, v. 267, n. 5, p. 1462-1487, . Web of Science Citations: 3. (10/17512-6, 12/00631-8)

FERENCZI, VALENTIN; ROSENDAL, CHRISTIAN. ON ISOMETRY GROUPS AND MAXIMAL SYMMETRY. Duke Mathematical Journal, v. 162, n. 10, p. 1771-1831, . Web of Science Citations: 6. (10/17493-1, 10/05182-1)

FERENCZI, VALENTIN; ROSENDAL, CHRISTIAN. BANACH SPACES WITHOUT MINIMAL SUBSPACES - EXAMPLES. ANNALES DE L INSTITUT FOURIER, v. 62, n. 2, p. 439-475, . Web of Science Citations: 4. (08/11471-6)

CASTILLO, JESUS M. F.; CORREA, WILLIAN H. G.; FERENCZI, VALENTIN; GONZALEZ, MANUEL. Differential processes generated by two interpolators. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, v. 114, n. 4, . Web of Science Citations: 0. (15/17216-1, 18/03765-1, 16/25574-8, 13/11390-4)

CANDIDO, LEANDRO; CUTH, MAREK; DOUCHA, MICHAL. Isomorphisms between spaces of Lipschitz functions. JOURNAL OF FUNCTIONAL ANALYSIS, v. 277, n. 8, p. 2697-2727, . Web of Science Citations: 0. (16/25574-8)

FERENCZI, VALENTIN; ROSENDAL, CHRISTIAN. NON-UNITARISABLE REPRESENTATIONS AND MAXIMAL SYMMETRY. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v. 16, n. 2, p. 421-445, . Web of Science Citations: 0. (13/11390-4)

LOPEZ-ABAD, J.; TRADACETE, P.. BASES OF RANDOM UNCONDITIONAL CONVERGENCE IN BANACH SPACES. Transactions of the American Mathematical Society, v. 368, n. 12, p. 9001-9032, . Web of Science Citations: 2. (13/24827-1)

BRECH, C.; LOPEZ-ABAD, J.; TODORCEVIC, S.. Homogeneous families on trees and subsymmetric basic sequences. ADVANCES IN MATHEMATICS, v. 334, p. 322-388, . Web of Science Citations: 0. (15/26654-2, 12/24463-7, 13/24827-1)

CUELLAR CARRERA, W.. NON-ERGODIC BANACH SPACES ARE NEAR HILBERT. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 370, n. 12, p. 8691-8707, . Web of Science Citations: 0. (14/25900-7)

CASTILLO, JESUS M. F.; FERENCZI, VALENTIN; GONZALEZ, MANUEL. SINGULAR TWISTED SUMS GENERATED BY COMPLEX INTERPOLATION. Transactions of the American Mathematical Society, v. 369, n. 7, p. 4671-4708, . Web of Science Citations: 5. (13/11390-4)

BARROSO, CLEON S.; MBOMBO, BRICE R.; PESTOV, VLADIMIR G.. On topological groups with an approximate fixed point property. Anais da Academia Brasileira de Ciências, v. 89, n. 1, p. 19-30, . Web of Science Citations: 1. (12/20084-1)

GOES CORREA, WILLIAN HANS. Complex interpolation of families of Orlicz sequence spaces. Israel Journal of Mathematics, v. 240, n. 2, p. 603-624, . Web of Science Citations: 0. (18/03765-1, 16/25574-8)

CABELLO SANCHEZ, FELIX; CASTILLO, JESUS M. F.; CORREA, WILLIAN H. G.; FERENCZI, VALENTIN; GARCIA, RICARDO. On the Ext(2)-problem for Hilbert spaces. JOURNAL OF FUNCTIONAL ANALYSIS, v. 280, n. 4, . Web of Science Citations: 0. (18/03765-1, 16/25574-8)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

CARRERA, Wilson Albeiro Cuellar. Espaços de Banach com várias estruturas complexas. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (10/17512-6

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: